Finite Groups Whose Minimal Subgroups are Normal.
Mathematische Zeitschrift, Tome 116 (1970), pp. 15-17
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__116_171366,
author = {Joseph Buckley},
title = {Finite {Groups} {Whose} {Minimal} {Subgroups} are {Normal.}},
journal = {Mathematische Zeitschrift},
pages = {15--17},
year = {1970},
volume = {116},
zbl = {0202.02303},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__116_171366/}
}
Joseph Buckley. Finite Groups Whose Minimal Subgroups are Normal.. Mathematische Zeitschrift, Tome 116 (1970), pp. 15-17. http://geodesic.mathdoc.fr/item/MZ_1970__116_171366/